Discussions that mention synthroid

General Health board


Quote from Sillyme03:
Hi Zuzu

still trying to figure out what is wrong with me. I had posted on the bp board a few months back thinking it could be the toprol xl I was on. Have been off since October 19 and don't feel any better. Now looking for other causes of what is wrong.

It is hard to relax when your trembling and don't know what is wrong.

Thanks for the encouragement
Silvia


Hi. Silvia,
Sorry to hear you are having so many problems.
Have you been checked for Thyroid Disease.??
My trembling started when I had an overactive thyroid.
This was when my twins were born 11 yrs. ago.
Now my thyroid is under-active but under control with the Synthroid.
My doctor wants me to wean off the Toprol. But I feel like I am addicted to
it. Do you have any advice to help me wean off of it.
Take care with the trembling. I know this feels horrible, an out of control
feeling.
I work part-time in the school district so this makes it easier with the kids.
I get anxious a lot so I feel like I need the Toprol. Any info would ber great!! :)